Skip to Content

Has anyone coughed up blood after receiving a dose of Zometa?

Responses (1)

kathyhanson 16 Sep 2013

Hi Denice,
I've been getting Zometa infusions since 2004. I've never had any serious side effects from it, especially coughing up blood. You should call your doctor right away to inform him/her of this. It is not a common side effect that can be overlooked.
Be well,
Kathy

DeniceA 17 Sep 2013

Thanks Kathy,
I have talked to my Dr. I am having another scan to see if the cancer has spread. :( trying to remain hopeful!

kathyhanson 18 Sep 2013

That's right, Denice. Never give up hope. Life seems hopeless only if we choose to allow our circumstances to defeat us. Keep up the good fight!
Be well,
Kathy

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions